# SDR SIMA201129801

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,432 hours, 28,040 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 20001094
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3520 MAINTENANCE REPORTED SMOKE IN THE COCKPIT WITH PACK NR 1 RUNNING ON THE APU.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED NR 1 PACK (AIR CYCLE MACHINE) IAW AMM 21-51-03. THE AIRCRAFT WAS RETURNED TO SERVICE.
